Repository: Freie Universität Berlin, Math Department

Items where Subject is "Mathematical and Computer Sciences > Mathematics > Mathematics not elsewhere classified"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: H | R
Number of items at this level: 2.

H

Hartmann, C. and Schmidt, H.-J. (2001) A WKB approximation for the nonlinear Schrödinger-Newton equations. Technical Report. Universität Osnabrück. (Unpublished)

R

Rath , B. and Conrad, T. O. F. and Myles, P. and Alchikh, M. and Ma, X. and Hoppe, Ch. and Tief, F. and Obermeier, P. and Reiche, J. and Kisler, B. and Schweiger, B. (2017) Influenza and other respiratory viruses: standardizing disease severity in surveillance and clinical trials. Expert Review of Anti-infective Therapy (IERZ), 15 (6). pp. 545-568.

This list was generated on Thu Nov 23 10:27:33 2017 CET.